Hilbert genus fields of real biquadratic fields

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 409
  • Download : 0
Let K = Q(root p, root d) be a real biquadratic field with p equivalent to 1 mod 4 or p = 2, and d a squarefree positive integer. The Hilbert genus field is described explicitly by Yue (Ramanujan J. 21: 17-25, 2010) in the case that p equivalent to 1 mod 4 and d equivalent to 3 mod 4. In this article, we give the Hilbert genus field of K explicitly for the remaining cases. We also consider the function field analogue of this problem.
Publisher
SPRINGER
Issue Date
2011-02
Language
English
Article Type
Article
Keywords

NUMBER

Citation

RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181

ISSN
1382-4090
URI
http://hdl.handle.net/10203/95305
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0